X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (19) 19
interpolation (8) 8
analysis (6) 6
bloch (6) 6
dirichlet (6) 6
hardy (6) 6
bergman projection (5) 5
besov (5) 5
operators (5) 5
ball (4) 4
bergman (4) 4
bergman space (4) 4
projections (4) 4
reproducing kernel hilbert space (4) 4
unit ball (4) 4
32a36 (3) 3
46e15 (3) 3
analytic functions (3) 3
bergman spaces (3) 3
besov space (3) 3
besov-spaces (3) 3
boundary growth (3) 3
complex variables (3) 3
drury-arveson (3) 3
duality (3) 3
functional analysis (3) 3
gleason problem (3) 3
hilbert space (3) 3
inequalities (3) 3
kernels (3) 3
lipschitz (3) 3
mathematics, applied (3) 3
radial differential operator (3) 3
reproducing kernel (3) 3
spherical harmonic (3) 3
30h20 (2) 2
30h25 (2) 2
32a37 (2) 2
42b25 (2) 2
46e20 (2) 2
algebra (2) 2
algebras (2) 2
atomic decomposition (2) 2
berezin transform (2) 2
bergman metric (2) 2
bers (2) 2
bounded symmetrical domains (2) 2
carleson measure (2) 2
classical analysis and odes (2) 2
continuous functions (2) 2
decent functional (2) 2
extremal point evaluation (2) 2
function space (2) 2
geodesic completeness (2) 2
growth (2) 2
hankel-operators (2) 2
hermitian metric (2) 2
holomorphic sectional curvature (2) 2
holomorphic-functions (2) 2
inequality (2) 2
integers (2) 2
integrals (2) 2
invariant subspaces (2) 2
isometry (2) 2
kahler metric (2) 2
laplace-beltrami operator (2) 2
mathematical analysis (2) 2
mathematical functions (2) 2
maximal space (2) 2
operator algebras (2) 2
radial fractional derivative (2) 2
schatten - von neumann ideal (2) 2
schatten-von neumann ideal (2) 2
slice function (2) 2
spaces (2) 2
taylor coefficient (2) 2
toeplitz-operators (2) 2
von neumann inequality (2) 2
zygmund (2) 2
26a33 (1) 1
30b10 [secondary] (1) 1
30c80 (1) 1
30f45 (1) 1
30h05 [primary] (1) 1
31b05 (1) 1
31c25 (1) 1
32a05 (1) 1
32a18 (1) 1
32a37; secondary: 30b10 (1) 1
32a40 (1) 1
32f45 (1) 1
32w05 (1) 1
33c55 (1) 1
45p05 (1) 1
46e22 (1) 1
47b32 (1) 1
47b34 (1) 1
47g10 (1) 1
47s10 (1) 1
51m09 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Integral Equations and Operator Theory, ISSN 0378-620X, 8/2019, Volume 91, Issue 4, pp. 1 - 30
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 10/2018, Volume 291, Issue 14-15, pp. 2236 - 2251
We describe exactly and fully which of the spaces of holomorphic functions in the title are included in which others. We provide either new results or new... 
Sobolev imbedding | 32A05 | Primary: 30H05 | 32A36 | Besov | Hadamard gap series | Ryll–Wojtaszczyk polynomial | Lipschitz space | bounded holomorphic function | Bergman | 30H25 | 30H20 | 32A18 | Littlewood–Paley inequality | inclusion | 46E15 | atomic decomposition | 42B25 | 32W05 | Bloch | 32A37; Secondary: 30B10
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 10/2014, Volume 16, Issue 5, pp. 1350034 - 1-1350034-49
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 08/2016, Volume 27, Issue 9, p. 1650070
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 06/2012, Volume 57, Issue 6, pp. 667 - 675
We show that Drury's proof of the generalisation of the von Neumann inequality to the case of contractive rows of N-tuples of commuting operators still holds... 
Secondary 46A32 | Primary 47A60 | von Neumann inequality | tensor products | 47B32 | 47S10 | quaternionic Hilbert spaces | reproducing kernel Hilbert spaces | Drury-Arveson space | MATHEMATICS | BALL | PRODUCT | Estimates | Cybernetics | Quantum theory | Inequality | Operators | Tensors | Mathematical analysis | Inequalities | Proving | Hilbert space | Complex variables
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 05/2007, Volume 58, Issue 1, pp. 1 - 33
Journal Article
Computational Methods and Function Theory, ISSN 1617-9447, 1/2011, Volume 10, Issue 2, pp. 483 - 500
We investigate some relations between the reproducing kernels of Hilbert spaces of holomorphic and harmonic functions on the unit balls and the radial... 
Bergman space | 32A37 | Computational Mathematics and Numerical Analysis | 32A36 | Functions of a Complex Variable | radial differential operator | 33C55 | Besov | 26A33 | Mathematics | Hardy | 31B05 | 31C25 | Drury-Arveson | 46E15 | spherical harmonic | 46E22 | Analysis | 47B34 | 46E20 | Dirichlet | reproducing kernel Hilbert space
Journal Article
Comptes rendus - Mathématique, ISSN 1631-073X, 2009, Volume 347, Issue 13, pp. 735 - 738
Besov spaces of harmonic functions on the unit ball of R n are defined by requiring sufficiently high-order derivatives of functions lie in harmonic Bergman... 
INTERPOLATION | MATHEMATICS | HOLOMORPHIC-FUNCTIONS | BERGMAN SPACES | UNIT BALL | BLOCH | SOBOLEV | Computer science
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 3/2002, Volume 42, Issue 1, pp. 1 - 21
We solve Gleason's problem in the reproducing kernel Hilbert space with repoducing kernel $$1/\left( {1 - \sum\nolimits_1^N {z_j w_j^* } } \right)$$ . We... 
Secondary: 32A70 | Mathematics | Primary: 47A57 | Analysis | MATHEMATICS | SPACES
Journal Article
Comptes rendus - Mathématique, ISSN 1631-073X, 2006, Volume 343, Issue 7, pp. 453 - 456
Carleson and vanishing Carleson measures for Besov spaces on the unit ball of C N are defined using imbeddings into Lebesgue classes via radial derivatives.... 
MATHEMATICS | BERGMAN PROJECTIONS
Journal Article
Illinois Journal of Mathematics, ISSN 0019-2082, 06/2005, Volume 49, Issue 2, pp. 385 - 403
Extended Bergman projections from Lebesgue classes onto all Besov spaces on the unit ball are defined and characterized. Right inverses and adjoints of the... 
BOUNDED SYMMETRICAL DOMAINS | INTERPOLATION | MATHEMATICS | BLOCH SPACE | HANKEL-OPERATORS | HARDY | GLEASONS PROBLEM | KERNELS
Journal Article
Indagationes Mathematicae, ISSN 0019-3577, 2006, Volume 17, Issue 3, pp. 407 - 423
Journal Article
Academie des Sciences. Comptes Rendus. Mathematique, ISSN 1631-073X, 10/2006, Volume 343, Issue 7, pp. 453 - 456
Carleson and vanishing Carleson measures for Besov spaces on the unit ball of are defined using imbeddings into Lebesgue classes via radial derivatives. The... 
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 2/2011, Volume 15, Issue 1, pp. 101 - 127
Journal Article
06/2017
We evaluate integrals of certain polynomials over spheres and balls in real or complex spaces. We also promote the use of the Pochhammer symbol which gives the... 
Mathematics - Complex Variables
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 2002, Volume 50, Issue 3, pp. 649 - 664
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 2002, Volume 342, Issue 1, pp. 163 - 186
Using reproducing kernel Hilbert spaces methods we develop a Schur-type algorithm for a subclass of the functions analytic and contractive in the ball. We also... 
Unit ball | Leech's theorem | Schur algorithm | MATHEMATICS, APPLIED | unit ball
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2002, Volume 276, Issue 2, pp. 654 - 672
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.